| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart.The customer stated that they were able to clear the alarm.Customer was able to complete rewind.The troubleshooting was performed and customer also stated that they did not received another unexpected restart alarm after battery change.Customer stated that unexpected restart alarm was recurring during normal insulin pump use.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.